On global unconstrained minimization of the difference of polyhedral functions

Research output

5 Citations (Scopus)
Original languageUndefined
Pages (from-to)179-195
JournalJournal of Global Optimization
Volume50
Issue number2
DOIs
Publication statusPublished - 2011

Cite this

@article{f74296e0477442598bdccb10e4302b8d,
title = "On global unconstrained minimization of the difference of polyhedral functions",
author = "L.N. Polyakova",
year = "2011",
doi = "DOI: 10.1007/s10898-010-9589-6",
language = "не определен",
volume = "50",
pages = "179--195",
journal = "Journal of Global Optimization",
issn = "0925-5001",
publisher = "Springer",
number = "2",

}

TY - JOUR

T1 - On global unconstrained minimization of the difference of polyhedral functions

AU - Polyakova, L.N.

PY - 2011

Y1 - 2011

U2 - DOI: 10.1007/s10898-010-9589-6

DO - DOI: 10.1007/s10898-010-9589-6

M3 - статья

VL - 50

SP - 179

EP - 195

JO - Journal of Global Optimization

JF - Journal of Global Optimization

SN - 0925-5001

IS - 2

ER -